Volume 13, Number 2 (2017)
12 articles
-
New Inequalities of Hermite-Hadamard Type for n-Times Differentiable s-Convex Functions with Applications
-
Bounding the Difference and Ratio Between the Weighted Arithmetic and Geometric Means
-
Existence of Positive Periodic Solutions for a Third-Order Delay Differential Equation
-
Harmonic Beta-Preinvex Functions and Inequalities
-
On the Composition and Neutrix Composition of the Delta Function and the Function cosh^{-1}(|x|^{1/r}+1)
-
On Stability of Convolution of Janowski Functions
-
Some Generalized Notions of Amenability Modulo an Ideal
-
Generalized Meir-Keeler Type ψ-Contractive Mappings and Applications to Common Solution of Integral Equations
-
Best Proximity Points for a New Class of Generalized Proximal Mappings
-
Dunkl Generalization of q-Parametric Szasz-Mirakjan Operators
-
Basic Theory for Differential Equations with Unified Reimann-Liouville and Hadamard Type Fractional Derivatives
-
Fractional Differential Equations and Inclusions with Nonlocal Generalized Riemann-Liouville Integral Boundary Conditions